# SDR AUS20010800

- Difficulty date: July 26, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN5
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 1317652F
- Condition: Out Of Adj
- Location: Power Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE POWER LEVER CABLE TO POWER INPUT LEVER ROD END OUT OF ADJUSTMENT AND THE LOCKNUT WAS LOOSE. THE ROD END AND LOCKNUT HAD NOT BEEN CORRECTLY INSTALLED FOLLOWING FCU CHANGE.PERSONNEL/MAINTENANCE ERROR.
